# SDR CALA2022101802856

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 73,052 hours, 15,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH, LEFT WING & RIGHT WING , FLAPERON INBOARD END SEALS MISSING.  LEFT FLAPERON INBOARD END UPPER & LOWER SEALS MISSING AND RIGHT FLAPERON INBOARD END LOWER SEAL MISSING.  INSTALLED NEW FLAPERON SEALS LEFT AND RIGHT INBOARD AS REQUIRED, PER AMM 27-11-14-000-804.
